Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 366, NWS Norman, OK

June 18, 2011Carter County, Johnston County, Murray County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Jun 18, 2011, 5:14 PM CDT for Carter County, Johnston County, Murray County, Oklahoma. It was in force for 61 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2011, 5:14 PM CDT (22:14 UTC)
Expired
Jun 18, 2011, 6:15 PM CDT
In force
61 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Carter County, OK, Johnston County, OK, Murray County, OK

The radar

The Norman radar (KTLX), 114 km from the middle of the area, began a volume at 22:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 18, 5:15 PM CDTHAIL 1.75Springer, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 18, 3:54 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 10.2 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2011-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2233 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2011-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 467 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2233 J/kg
Mixed-layer CIN
-458 J/kg
Mixed-layer LCL
1688 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
467 m²/s²
0-3 km storm-relative helicity
489 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

051 
WUUS54 KOUN 182214
SVROUN
OKC019-069-099-182315-
/O.NEW.KOUN.SV.W.0366.110618T2214Z-110618T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
514 PM CDT SAT JUN 18 2011

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  JOHNSTON COUNTY IN SOUTHEAST OKLAHOMA...
  EASTERN CARTER COUNTY IN SOUTHERN OKLAHOMA...
  SOUTHEASTERN MURRAY COUNTY IN SOUTHERN OKLAHOMA...

* UNTIL 615 PM CDT

* AT 514 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
  THUNDERSTORM 3 MILES WEST OF GENE AUTRY...MOVING EAST AT 35 MPH.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF TENNIS BALLS...
WIND GUSTS TO 70 MPH...

* LOCATIONS IN THE WARNING INCLUDE CONNERVILLE...DOUGHERTY...
  FILLMORE...GENE AUTRY...LAKE OF THE ARBUCKLES...MILL CREEK...
  PONTOTOC...REAGAN AND SPRINGER.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 36 AND 48.

LAT...LON 3450 9688 3452 9657 3427 9645 3423 9692
      3423 9699 3423 9718 3437 9725
TIME...MOT...LOC 2214Z 249DEG 30KT 3429 9708

$$
WR
2 follow-up statements
769 
WWUS54 KOUN 182243
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
543 PM CDT SAT JUN 18 2011

OKC019-069-099-182315-
/O.CON.KOUN.SV.W.0366.000000T0000Z-110618T2315Z/
MURRAY OK-JOHNSTON OK-CARTER OK-
543 PM CDT SAT JUN 18 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR EASTERN CARTER...JOHNSTON AND SOUTHEASTERN MURRAY COUNTIES...

AT 542 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM 3 MILES SOUTHWEST OF MILL CREEK...MOVING EAST AT 35 MPH.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF GOLF BALLS...
WIND GUSTS TO 70 MPH...

* LOCATIONS IN THE WARNING INCLUDE CONNERVILLE...DOUGHERTY...
  FILLMORE...GENE AUTRY...LAKE OF THE ARBUCKLES...MILL CREEK...
  PONTOTOC AND REAGAN.

LAT...LON 3422 9699 3439 9712 3450 9688 3452 9657
      3427 9645
TIME...MOT...LOC 2242Z 249DEG 30KT 3437 9682

$$
WR
256 
WWUS54 KOUN 182259
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
559 PM CDT SAT JUN 18 2011

OKC019-182309-
/O.CAN.KOUN.SV.W.0366.000000T0000Z-110618T2315Z/
CARTER OK-
559 PM CDT SAT JUN 18 2011

...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR EASTERN
CARTER COUNTY...

LAT...LON 3424 9682 3422 9692 3423 9693 3449 9691
      3450 9688 3451 9683 3452 9657 3427 9645
TIME...MOT...LOC 2259Z 249DEG 30KT 3437 9678

$$

OKC069-099-182315-
/O.CON.KOUN.SV.W.0366.000000T0000Z-110618T2315Z/
MURRAY OK-JOHNSTON OK-
559 PM CDT SAT JUN 18 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR JOHNSTON AND SOUTHEASTERN MURRAY COUNTIES...

AT 559 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM 3 MILES SOUTHEAST OF MILL CREEK...MOVING EAST AT 35 MPH.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF GOLF BALLS...
WIND GUSTS TO 70 MPH...

* LOCATIONS IN THE WARNING INCLUDE CONNERVILLE...FILLMORE...MILL
  CREEK...PONTOTOC AND REAGAN.

LAT...LON 3424 9682 3422 9692 3423 9693 3449 9691
      3450 9688 3451 9683 3452 9657 3427 9645
TIME...MOT...LOC 2259Z 249DEG 30KT 3437 9678

$$
WR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 2:59 PM CDT, 2 hours 15 minutes earlier.

Area forecast discussion, Jun 18, 2:59 PM CDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
259 PM CDT SAT JUN 18 2011

.DISCUSSION...
CONTINUED RECORD OR NEAR-RECORD HEAT NEXT 2 DAYS. HEAT INDICES
CURRENTLY 105-113 ON AXIS SPS-OKC-SWO AREAS. PROJECTED MAX VALUES
SUNDAY ARE JUST BELOW 105 OVER MOST OF CENTRAL OK BUT AGAIN 105-110
SW OK AND OUR TX ZONES. WE WILL RIDE WITH THE CURRENT HEAT ADVISORY
THROUGH SUNDAY EVENING AND CONTINUE TO STRESS THE NEED FOR EXTRA
CAUTION IN THE HWO IN MOST AREAS WHERE VALUES WILL AT LEAST
APPROACH 105 THIS WEEKEND.

FIRE WATCH IS UPGRADED TO RED FLAG WARNING. WE HAVE ADDED A FEW
COUNTIES IN NW OK AND IN TX WHERE RH VALUES ARE FORECAST TO DROP
WELL BELOW 20 PCT.

PRECIP CHANCES LIKELY LIMITED TO E AND N PARTS OF THE AREA TONIGHT.
SFC CIRCULATION IS STATIONARY JUST W OF ENID. CHANCES N ARE WITH S
END OF E-MOVING MCS ACROSS KS. STORM-SCALE MODELS HAVE BEEN
CONSISTENT IN INITIATING STORMS FROM SCENTRAL/SE OK TOWARD ABILENS
LATE TODAY SO WE WILL KEEP A SLIGHT CHANCE THIS EVENING IN OUR SE
ZONES. WILL ALSO ADD A SLIGHT CHANCE LATE SUNDAY AND SUNDAY
EVENING NEAR DRYLINE ACROSS OUR W BASED ON LATEST NAM QPF.

POTENT SYSTEM FOR LATE JUNE EMERGES ONTO THE PLAINS MONDAY. THIS
COULD BE AN ACTIVE SEVERE WEATHER DAY - THE MAIN QUESTION FOR OUR
AREA IS WHETHER THE CAP CAN BE OVERCOME. AT THIS TIME WE THINK IT
WILL HOLD IN MOST AREAS THROUGH LATE AFTERNOON... THUS LOW POPS
MONDAY ARE CONFINED TO NCENTRAL OK. CHANCES INCREASE AS STORMS
BUILD S ALONG ADVANCING COLD FRONT MONDAY NIGHT. THIS WILL BRING
AN END TO THE RECORD HEAT... AS HIGHS TUESDAY DROP BACK TO NEAR OR
SLIGHTLY BELOW CLIMATOLOGY.

STANDARD INITIALIZATION FOR TUESDAY AND BEYOND WITH ONLY MINOR
ADJUSTMENTS.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  75 102  75  98 /  20  10  10  10
HOBART OK         78 106  78 103 /  20  20  20  10
WICHITA FALLS TX  79 108  79 104 /  20  10  10  10
GAGE OK           69 109  73 104 /  20  10  10  10
PONCA CITY OK     73 102  78  97 /  20  10  10  20
DURANT OK         77 102  75  99 /  20  10  10  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...RED FLAG WARNING FROM NOON TO 9 PM CDT SUNDAY FOR OKZ004-005-009-
     010-014-021-033-034-036.

     HEAT ADVISORY UNTIL 7 PM CDT SUNDAY FOR OKZ037>039-044-045.

TX...RED FLAG WARNING FROM NOON TO 9 PM CDT SUNDAY FOR TXZ083>085-087-
     088.

     HEAT ADVISORY UNTIL 7 PM CDT SUNDAY FOR TXZ084>090.

&&

23/24
Hazardous weather outlook, Jun 18, 4:05 PM CDT, 1 hour 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
405 PM CDT SAT JUN 18 2011

OKZ004>048-050>052-TXZ083>090-191000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
405 PM CDT SAT JUN 18 2011

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PORTIONS OF NORTHERN OKLAHOMA.

LOCATION...
THE SLIGHT RISK AREA IS NORTH OF A LINE FROM WOODWARD TO ENID TO
STILLWATER.

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM EARLY
EVENING INTO THE OVERNIGHT HOURS.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS FROM EARLY THIS
EVENING THROUGH EARLY MORNING SUNDAY.

DISCUSSION...
THUNDERSTORMS ARE FORECAST TO DEVELOP OVER THE HIGH PLAINS OF
COLORADO THIS AFTERNOON...THEN ORGANIZE INTO A STORM COMPLEX AS THEY
MOVE INTO KANSAS THIS EVENING. THE SOUTHERN PORTION OF ANY STORM
COMPLEXES THAT DO FORM OVER KANSAS WILL HAVE THE POTENTIAL TO EXTEND
SOUTH INTO THE NORTHERN ONE FOURTH OF OKLAHOMA. THESE STORMS MAY
LAST WELL INTO THE NIGHT. THE GREATEST THREATS FROM THESE STORMS
WOULD BE LARGE HAIL AND DAMAGING WINDS. IN ADDITION...HOT SURFACE
TEMPERATURES AND WEAK CONVERGENCE ALONG A COLD FRONT HAS OVERCOME
VERY WARM MID-LEVEL TEMPERATURES OVER CENTRAL AND SOUTH-CENTRAL
OKLAHOMA. SCATTERED THUNDERSTORMS WILL OCCUR ALONG THE FRONT...AND
WILL HAVE THE POTENTIAL TO PRODUCE DAMAGING WINDS AND LARGE HAIL.
THESE STORMS WILL LIKELY WEAKEN AND DISSIPATE LATE THIS EVENING.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SUNDAY JUN 19.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...70 PERCENT.

OTHER HAZARDOUS WEATHER...
HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO PRODUCE DANGEROUS
HEAT INDICES FOR PARTS OF THE AREA. A HEAT ADVISORY IS IN EFFECT.
PLEASE REFER TO THE LATEST VERSION OF THIS PRODUCT FOR MORE
INFORMATION.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

THUNDERSTORM OUTLOOK...
A STORM SYSTEM AND ACCOMPANYING COLD FRONT WILL ARRIVE IN THE
SOUTHERN PLAINS LATE ON MONDAY. THIS WILL ENHANCE THE RISK FOR
STRONG AND SEVERE THUNDERSTORMS FOR MONDAY NIGHT INTO TUESDAY. THERE
WILL ALSO BE AT LEAST A SLIGHT CHANCE OF THUNDERSTORMS IN PARTS OF
OKLAHOMA AND NORTH TEXAS EVERY DAY FROM SUNDAY THROUGH FRIDAY.

OTHER HAZARDOUS WEATHER...
A FIRE WEATHER WATCH IS IN EFFECT FOR FAR WESTERN OKLAHOMA AND
WESTERN NORTH TEXAS ON SUNDAY AFTERNOON. HOT WEATHER WILL PERSIST
FOR AT LEAST ANOTHER DAY...AND A HEAT ADVISORY IS IN EFFECT FOR
PARTS OF SOUTHERN OKLAHOMA AND WESTERN NORTH TEXAS ON SUNDAY.

CMS

In the hours before

Special weather statement, Jun 18, 3:49 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
349 PM CDT SAT JUN 18 2011

OKZ045-046-182115-
JEFFERSON OK-CARTER OK-
349 PM CDT SAT JUN 18 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CARTER AND JEFFERSON
COUNTIES.

AT 349 PM CDT...A THUNDERSTORM WAS LOCATED OVER RINGLING...MOVING
EAST AT 30 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3438 9732 3419 9722 3407 9761 3424 9769

WR
Special weather statement, Jun 18, 4:01 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
401 PM CDT SAT JUN 18 2011

TXZ090-182130-
CLAY TX-
401 PM CDT SAT JUN 18 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CLAY COUNTY.

AT 401 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 15
MILES NORTH OF BELLEVUE TO SHANNON...MOVING EAST AT 45 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3381 9802 3384 9798 3383 9797 3354 9797
      3346 9821 3346 9834

WR
Special weather statement, Jun 18, 4:11 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
411 PM CDT SAT JUN 18 2011

OKZ041-046-182130-
MURRAY OK-CARTER OK-
411 PM CDT SAT JUN 18 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CARTER AND MURRAY COUNTIES.

AT 412 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 4
MILES EAST OF MILO TO WILSON...MOVING EAST AT 40 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH...
WIND GUSTS TO 50 MPH...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3407 9755 3441 9728 3454 9683 3451 9684
      3451 9688 3446 9688 3421 9705

WR
Special weather statement, Jun 18, 4:44 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
444 PM CDT SAT JUN 18 2011

OKZ045-050-182215-
LOVE OK-JEFFERSON OK-
444 PM CDT SAT JUN 18 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR JEFFERSON AND LOVE COUNTIES.

AT 444 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 7
MILES NORTH OF COURTNEY TO 30 MILES SOUTHWEST OF PETERSBURG...MOVING
NORTHEAST AT 40 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH...
WIND GUSTS TO 50 MPH...

LAT...LON 3376 9720 3383 9721 3386 9717 3390 9720
      3389 9723 3385 9726 3388 9730 3382 9736
      3382 9743 3385 9747 3390 9747 3390 9756
      3407 9766 3407 9724 3386 9699 3380 9709
      3374 9708 3372 9710

WR
Local storm report, Jun 18, 4:47 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
447 PM CDT SAT JUN 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     HAIL             3 E HEALDTON            34.23N 97.43W
06/18/2011  E1.00 INCH       CARTER             OK   CO-OP OBSERVER

&&

DW
Special weather statement, Jun 18, 5:02 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
502 PM CDT SAT JUN 18 2011

OKZ047-182230-
JOHNSTON OK-
502 PM CDT SAT JUN 18 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR JOHNSTON COUNTY.

AT 501 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 19 MILES SOUTHWEST
OF MILL CREEK...MOVING NORTHEAST AT 40 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...

MONITOR THE SITUATION CLOSELY. BE READY TO ACT QUICKLY IF A WARNING
IS ISSUED OR STORMS THREATEN YOU.

LAT...LON 3448 9671 3436 9660 3421 9686 3440 9684

WR

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 4:30 AM CDTFire Weather WatchOUNBeckham, Ellis, Greer, Harmon, Harper, Jackson and 2 more11 hr
Jun 18, 4:40 AM CDTHeat AdvisoryOUNComanche, Cotton, Jefferson, Stephens, Tillman38 hr
Jun 18, 3:21 PM CDTRed Flag WarningOUNBeckham, Ellis, Greer, Harmon, Harper, Jackson and 3 more30 hr
Jun 18, 3:49 PM CDTSpecial Weather StatementOUNCarter26 min
Jun 18, 4:11 PM CDTSpecial Weather StatementOUNCarter19 min
Jun 18, 4:23 PM CDTSevere Thunderstorm WarningOUNCarter, Murray52 min
Jun 18, 4:44 PM CDTSpecial Weather StatementOUNLove31 min
Jun 18, 5:02 PM CDTSpecial Weather StatementOUNJohnston28 min
Jun 18, 5:50 PM CDTSpecial Weather StatementOUNLove25 min
Jun 18, 5:57 PM CDTSevere Thunderstorm WarningOUNLove, Marshall48 min
Jun 18, 6:10 PM CDTSpecial Weather StatementOUNKay20 min
Jun 18, 6:15 PM CDTSevere Thunderstorm WarningOUNKay30 min
Jun 18, 6:44 PM CDTSevere Thunderstorm WarningOUNKay31 min
Jun 18, 6:46 PM CDTSevere Thunderstorm WarningOUNLove, Marshall59 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.